# SDR DALA2017091306859

- Difficulty date: September 12, 2017
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 43,763 hours, 29,838 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE PAX CABIN FLOOR PANELS #220F, 221AF, 221CF, 221DF, 221EF, 221FF, 221KF, 221LF, 221QF, 222ABF, 222ACF, 222QF, 210F, 211AMF, 211ANF, 211ASF, AND 211ATF. (CPAX). NRC 00418: FLOOR PANEL #220F AND 210F DO NOT EXIST.  THESE ARE IN ERROR IN TEXT DESCRIPTION. FLOOR PANEL #211AMF WAS ATTENDED WHITH NRC 00473 AND FLOOR PANEL #221LF, 221CF, 221DF, 221KF, 222ACF, 221QF, AND 221QF FERRULES WERE REPLACED PER B-717 SRM 53-20-2R PROCEDURE 3 AND FLOOR PANEL #211ASF, 222ABF, 221ATF, 221AF, 221EF, 211ANF, AND 221FF WERE FABRICATED, REPLACED, AND IDENTIFICATED PER B-717 SRM 53-20-2R PROCEDURE 3 AND FLOOR PANELWERE INSTALLED PER CARD 2040-0024 CREW 01 JOB #001-0061. (LP #0210264)
